# SDR FDEA201109113992

- Difficulty date: September 11, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 29,286 hours, 19,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Fwd Entry
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE FWD ENTRY LIGHT ON THE SO DOOR WARNING PANEL ILLUMINATED.  UPON INSP, CREW FOUND CREW ENTRY DOOR TO BE OPEN AND UNSECURED.  PERFORMED ADJUSTMNET TEST REF AMM 52-11-001-5.  NO DEFECTS NOTED. OK FOR SERVICE.
